RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 2, Pages 123–128 (Mi izv3023)  

On the distribution of prime numbers in short arithmetic progressions

K. A. Rodosskii


Full text: PDF file (532 kB)

Bibliographic databases:
Received: 03.04.1947

Citation: K. A. Rodosskii, “On the distribution of prime numbers in short arithmetic progressions”, Izv. Akad. Nauk SSSR Ser. Mat., 12:2 (1948), 123–128

Citation in format AMSBIB
\Bibitem{Rod48}
\by K.~A.~Rodosskii
\paper On the distribution of prime numbers in short arithmetic progressions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 2
\pages 123--128
\mathnet{http://mi.mathnet.ru/izv3023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=24462}
\zmath{https://zbmath.org/?q=an:0030.01801}


Linking options:
  • http://mi.mathnet.ru/eng/izv3023
  • http://mi.mathnet.ru/eng/izv/v12/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:258
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019